# SDR 03057414

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N414FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3169
- Engine: Pwa PW306B
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00567806
- Condition: Burned Out
- Location: Lav Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LAVORTORY INOPERATIVE.  MAINTENANCE PERSONNEL RELAMPED EMERGENCY LIGHT, OPERATIONAL CHECK GOOD AIRCRAFT RELEASED FOR CONTINUED SERVICE.
